I have agitated depressive symptoms, Fibromyalgia and very stubborn Pre-menstral disphoric disorder. I recently stopped taking Effexor due to extreme constipation, low sexual drive and weight gain. In the last two weeks I have been on 150mg and have gone up to 300 WelbutrinXL. I have more energy, which I like but I am having trouble sleeping, feeling jittery and worried that if I don't get enough sleep my fibromyalgia symptoms will worsen. I have been told that Cymbalta is helpful for fibromyalgia but still worried my jitters might continue and I really do not want to switch meds again if possible. I am trying to conquer the jitters and insomnia right now by taking more amino acids- L-Theanine and 5-HTP. A friend, with similar depressive symptoms, said maybe taking Welbutrin in the am and cymabalta in the pm might be better. Would you recommend a good combination for depressive symptoms and fibromyalgia that won't cause weight gain and would help me get some sleep?
Did you find this post helpful?
|

User Profile
replied April 14th, 2010
answer about cymabalta, fibromyalgia and serious lack of sleep
Hi,
I suffer with raynauds,fibromyalgia and a list...
after researching and reading countless of peoples questions etc and from personal experience cymabalta is the best on the market so far. Your doctor may start you on a low dose which basically is insulting we are not children by all means start low but most people start to feel the effect around 40-50 upwards but your g.p may up it by 5 or 10mg until you find your comfort zone where eventually you feel relaxed and drunk so be very careful do not take it when ur out or walking round the house make sure your in bed reading or watching t.v p.s don''t up the mg when you get your comfort zone, if your body gets used to it then up it again only with your g.p''s consent. You can''t stop and start stop and start different drugs or take 2 drugs for the same thing they may cause a side effect you don''t want like insomnia (a classic symptom) also let the medication get going in your body, unfortunatly my consultant said up the tablet every 10mg every 4 days to a maximum of 150g when my g.p had said maximum of 50mg fortunatly my consultant at my pain clinic is a anaesthetist so I went with his idea got a wow factor, arrived at my answer I was looking for relaxation,which unfortunatly started off my spasms more but that''s me, got sleep and better moods. i got to 80mg started to forget pain and woke one morning not realising i''d gone to sleep my laptop was still on the bed battery dead. But please don''t swap and change with different medications pick 1 give it time to get into your system. Sorry went long way round but Cymabalta. It is suppost to be used as a anti depressant, but because of the effects it is used for other things and rarely depression. 1st night at the correct dosage will get we willie winky round...
Good Luck hun
|
Did you find this post helpful?

replied April 19th, 2010
I noticed jitters and sleeplessness on the wellbutrin xl. Went back to the regualr wellbutrin and it wasn't as bad. Wellbutrin has this effect but it does seem to decrease. I absolutely have to take it in the am and early, other wise I will be up all night, but the jitters did stop.
|
Did you find this post helpful?
Must Read
Fibromyalgia causes pain in the body. Learn the basic facts about fibromylagia and how doctors define this syndrome here....
Are people diagnosed with fibromyalgia born with a lower tolerance for pain? Are you at more or less risk of fibromyalgia? More info and causes and risk here....
Symptoms of fibromyalgia can be mistaken for other conditions. Can you identify common signs and symptoms of fibromyalgia?...